# SDR SWAA2020062280926

- Difficulty date: May 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE STRINGER 23L BETWEEN BS 300 TO BS 312 AT LEVEL WL 165.5 AT EQUIPMENT ELECTRONIC COMP.  REPLACED CHORD SUPPORT ANGLE STRINGER 23L BETWEEN BS260 TO BS360 AT LEVEL WL 165.5 AT EQUIPMENT ELECTRONIC COMPARTMENT IAW SRM 51-40-02 AND DRAWING 141AB240 REV O.
